# SDR R61A201806020625

- Difficulty date: May 15, 2018
- Submitted: June 2, 2018
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 28,218 hours, 23,160 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Rest
- Part number: 17066803402
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 28,218 hours, 23,160 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED CORROSION ON THE FWD CARGO DOOR AFT CORNER SEAL REST.  REMOVED AND REPLACED THE SEAL REST IAW AMM 20-10-01.
